MAUDE Adverse Event Report: RANIR LLC DM; TOOTHBRUSH, POWERED

RANIR LLC DM; TOOTHBRUSH, POWERED
Model Number EF II BULK TRAY GRN
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 06/07/2021
Type of Reportable Event Malfunction
Event or Problem Description
Ran20201/461 "kundin hat das produkt gestern in der filiale 2877 gekauft.Sie hat diese gestern abend auch genutzt und es sind gleich sehr viele borsten ausgefallen.Ihr ist aber aufgefallen, dass es überwiegend die blauen borsten sind.Translation: "the customer bought the product yesterday at branch 2877.She also used it yesterday evening and a lot of bristles fell out.But she noticed that it was mostly the blue bristles.".

Brand Name
DM
Common Device Name
TOOTHBRUSH, POWERED
Manufacturer (Section D)
RANIR LLC
4701 east paris ave. se
grand rapids MI 49512 5353
MDR Report Key12092718
Report Number1825660-2021-00973
Device Sequence Number936873
Product Code JEQ
UDI-Device Identifier00681131129053
UDI-Public681131129053
Combination Product (Y/N)N
Initial Reporter CountryGM
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 06/30/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberEF II BULK TRAY GRN
Was Device Available for Evaluation? No
Distributor Facility Aware Date06/07/2021
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/07/2021
Initial Report FDA Received Date06/30/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1